Aspar Paracetamol 500MG Tablets Tub 16s
A handy travel sized tub containing 16 tablets.
- Each tablet contains active: Paracetamol 500mg
- Also contains inactive: potato starch, pregelatinised maize starch, talc, colloidal silica and magnesium stearate (E572)
- For the relief of mild to moderate pain
* Monday to Friday, excluding bank or public holidays.